MAUDE Adverse Event Report: ZIMMER GMBH NCB, PERIPROSTHETIC FEMUR PLATE, DISTAL, RIGHT, 12 HOLES, 278 MM

ZIMMER GMBH NCB, PERIPROSTHETIC FEMUR PLATE, DISTAL, RIGHT, 12 HOLES, 278 MM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.The device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on unknown side and underwent revision due to implant fracture.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay investigation result.Dhr review: the device manufacturing quality records indicate that the released components met all requirements to perform as intended.Trend analysis: no trigger considering the following event is identified: breakage event description: it was reported that the product was implanted on (b)(6) 2018 and revised on (b)(6) 2018 due to ncb plate fracture.Review of received data: no medical data such as x-rays, surgical notes or any other case-relevant documents received.Device analysis: no product was returned to zimmer biomet for in-depth analysis.Review of product documentation: this device is intended for treatment.Conclusion: it was reported that the product was implanted on (b)(6) 2018 and revised on (b)(6) 2018 due to ncb plate fracture.No product was returned to zimmer biomet for in-depth analysis.Neither x-rays, operative notes, office visit notes, nor devices or photos of the explanted implant were received; therefore the condition of the component is unknown.Patient factors that may affect the performance of the components such as bone quality, activity level, type of activity (low impact vs.High impact), and relevant medical history are unknown.Adherence to rehabilitation protocol is unknown.The quality records show that all specified characteristics (material, dimensions, surface, etc.) have met the specifications valid at the time of production.The investigation results did not identify a non-conformance or a complaint out of box (coob).Based on the given information and the results of the investigation, the complaint could not be confirmed as the alleged failure could not be identified or reproduced.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Please refer to report 0009613350 - 2018 - 01249.

Brand Name
NCB, PERIPROSTHETIC FEMUR PLATE, DISTAL, RIGHT, 12 HOLES, 278 MM
Common Device Name
NCB, PERIPROSTHETIC FEMUR PLATE
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key8177937
Report Number0009613350-2018-01249
Device Sequence Number11271396
Product Code HRS
UDI-Device Identifier00889024292840
UDI-Public00889024292840
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number02.02264.012
Device Lot Number2924481
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;